Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of hereditary algebras via thick subcategories


Author: Yuta Kimura
Journal: Proc. Amer. Math. Soc. 148 (2020), 2819-2822
MSC (2010): Primary 16E60, 16E35
DOI: https://doi.org/10.1090/proc/15036
Published electronically: April 9, 2020
MathSciNet review: 4099771
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Lambda$ be a finite dimensional algebra. There exists a natural injective map from the set of wide subcategories in the category of finitely generated $\Lambda$-modules to the set of thick subcategories in the bounded derived category of $\Lambda$.We show, when $\Lambda$ is elementary, that the natural map is bijective if and only if $\Lambda$ is hereditary.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16E60, 16E35

Retrieve articles in all journals with MSC (2010): 16E60, 16E35


Additional Information

Yuta Kimura
Affiliation: Fakultät für Mathematik, Universität Bielefeld, 33501 Bielefeld, Germany
MR Author ID: 1121812
Email: ykimura@math.uni-bielefeld.de

Received by editor(s): July 2, 2019
Received by editor(s) in revised form: November 4, 2019
Published electronically: April 9, 2020
Additional Notes: The author was supported by the Alexander von Humboldt Stiftung/Foundation in the framework of the Alexander von Humboldt Professorship endowed by the Federal Ministry of Education and Research.
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2020 American Mathematical Society